# SDR CHQA20000010

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N19CQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 24,278 hours, 26,923 cycles
- Engine: Ge CT75A2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR130906
- Condition: Dirty
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO THE FIELD.  MAINTENANCE CLEANED THE CANNON PLUGS ON THE WEIGHT ON WHEELS SWITCH, TEST FLEW AIRCRAFT WITH ALL INDICATIONS NORMAL.
